MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; HYPODERMIC NEEDLES
Model Number 30G×1/2" (0.3MM×13MM)
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
The customer claims that the needles are poking through caps.
 
Additional Manufacturer Narrative
Upon receiving customer feedback regarding " the needles are poking through caps," our company promptly organized quality control, production, and related personnel to investigate the situation.Specific details are as follows: (1) production process review: upon tracing back the production batch records of lot: ckdc10-01 batch products, and there are no abnormalities in the production process.The raw materials and production processes have not changed.(2) retained sample testing: 50 samples from the batch were extracted for visual inspection, and the hypodermic needles tubes were straight, smooth, and without defects.No bending or piercing of the protective sheath was found.(3) root cause analysis: based on customer feedback and the analysis of the production process and manufacturing techniques of the hypodermic needles products, it is speculated that the user was stabbed by the needle when putting back the protective sleeve after clinical use of hypodermic needles.

Brand Name
MCKESSON
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19709398
Report Number3003560965-2024-00068
Device Sequence Number3239143
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G×1/2" (0.3MM×13MM)
Device Catalogue Number16-N3005
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown